# SDR DXTA2011111404785

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 6,824 hours, 4,201 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2730000005
- Part serial: IL092A
- Condition: Malfunctioned
- Part time: 6,722 hours, 4,037 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AROUND 2,000 AGL GEAR SELECTED DOWN. NOSE AND LT EXTENDED AND SHOWED GREEN INDICATIONS NORMALLY. RT MAIN STAYED AMBER FOR ABOUT 10 SECONDS AFTER OTHERS SHOWED GREEN, THEN TURNED RED ON EICAS.  NO OTHER MASTER WARNING OR EICAS MESSAGES APPEARED.  AFTER ABOUT 20 SECONDS OF RED ON THE RT GEAR, IT TURNED GREEN WITH NO FURTHER ACTION.  NORMAL LANDING FOLLOWED.  R & R RT MLG ACTUATOR IAW MM 32-10-20.  OPS & LEAK CHECKED GOOD.
